# SDR FDEA200904091243

- Difficulty date: April 9, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 42,709 hours, 26,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65175291
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SKIN BULGED AT RT SIDE STA 1303, BELOW NR 3 ENGINE PYLON CUT OUT BULGED AREA, DIM 1 1/2 INCH BY 2 INCH IAW B727 SRM 53-30-3 FIG 24, DETAIL 1.  FABRICATED REPAIR PARTS AND STRUCTURAL FILLER, & DOUBLER IAW SRM 53-30-3 FIG 24.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-3.  INSTALLED REPAIR PARTS IAW SRM 51-30-2.
